# SDR BN5A2019121200001

- Difficulty date: November 27, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N18RC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5315
- Aircraft time: 12,028 hours, 6,385 cycles
- Engine: Ge CF343B
- Engine time: 12,026 hours, 6,384 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 356024310
- Part serial: 77167
- Condition: Faulty
- Location: Rt Engine
- Part time: 12,028 hours, 6,385 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED, DURING CLIMB OUT THE RIGHT ENGINE 14TH DUCT OVERHEAT MESSAGE ALERTED THE CREW. POWER WAS PULLED BACK TO IDLE AND THE 14TH STAGE BLEED AIR VALVE WAS POSITION TO CLOSE. RIGHT 14TH DUCT MESSAGE REMAINED. RIGHT ENGINE WAS SHUT DOWN AND FLIGHT CREW DIVERTED WITH NO INCIDENTS. 14TH STAGE DUCT MESSAGE REMAINED UNTIL AIRCRAFT SHUTDOWN.
